GoodSense Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg/125 mg, Back Pain, 72 Count

★★★★★ 4.6 123 Bewertungen

€3.67
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von noticiasdelaquinta.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€3.67
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 30.09.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von noticiasdelaquinta.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 218064743 Erscheinungsdatum 2026/05/03 Listenpreis €3.67 Modellnummer 218064743
Kategorie

Compare to the active ingredients of Advil Dual Action with Acetaminophen, Back Pain. Give your body a double dose of pain fighting relief with GoodSense Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets, Back Pain. This dual action medicine offers up to 8 hours of powerful relief from back pain, and other minor aches and pains such as headache, toothache, menstrual cramps, muscular aches and minor arthritis pain. The active ingredients are acetaminophen 250 mg, a pain reliever, and ibuprofen 125 mg, a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever. Contains two medicines. This pain medicine is for adults and children 12 years and over. Gluten free.

  • ACTIVE INGREDIENTS: The active ingredients are acetaminophen 250 mg - a pain reliever and ibuprofen 125 mg - a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever; compare to the active ingredients of Advil Dual Action with Acetaminophen, Back Pain
  • POWERFUL PAIN FIGHTING RELIEF: These pain pills provide up to 8 hours for powerful pain relief
  • DOUBLE DOWN ON PAIN RELIEF: These pain relief pills contain two medicines that help fight pain: acetaminophen 250 mg and ibuprofen (NSAID) 125 mg
  • PAIN RELIEF FOR ADULTS: This pain medicine is for adults and children 12 years and over; children under 12 years: ask a doctor
  • GLUTEN FREE: Dual Action tablets are gluten free
UPC 301135299230
Flavor gluten_free
Item Form Tablet
Brand Name GoodSense
Unit Count 72 Count
Dosage Form Caplet
Manufacturer Perrigo
Number of Items 72
Target Audience Unisex-Adults, Unisex-Kids
Product Benefits Pain Relief
Active Ingredients Acetaminophen, Ibuprofen
Age Range Description Adult and children 12 years and older.
Specific Uses For Product Backache, Headache, Menstrual Pain, Muscle Pain, Toothache

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.6 von 5
★★★★★
123 Bewertungen | 50 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
84% (103)
4 Sterne
3% (4)
3 Sterne
2% (2)
2 Sterne
1% (1)
1 Stern
10% (12)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.